Page 4 of 4 FirstFirst ... 234
Results 31 to 39 of 39

Thread: Withdrawal of Priadel from sale in April 2021

  1. #31
    Thank you. The problem with lithium carbonate is that the brand and the generic are not the same. They should be but they are not. 5% of patients experience side effects when switching. Also the tablets might be different strengths so blood serum levels need to be checked more regularly. They would be done at the beginning and after two weeks or more until the required level is reached. The brand is Priadel and the generic is Camcolit

  2. #32
    Moderator
    Join Date
    Aug 2018
    Location
    Northern Ireland
    Posts
    2,619
    Tbf when you start Lithium treatment they put a huge emphasis on the importance of making sure you always get the same brand and it's not prescribed generically but by brand as different brands actually do affect its effectiveness and your blood levels etc.
    They spend a lot of time telling you the danger of not using the same brand etc so I can understand nervousness at the change of brand.
    However EJs doctors and pharmacist seem to have this well in hand, with a plan and blood monitoring etc. Which I hope will relieve some of the anxiety.
    Check out my Calandoniacrochet Facebook page.

  3. #33
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    91,277
    Quote Originally Posted by ElizabethJane1 View Post
    I’m not being rude. Nobody on here has any idea of my history and the difficulties I have had to face. I don’t agree with Angie. My situation is not sorted. I’m withdrawing from the forum for now. I need to find a kinder platform for my emotions where I can express them without being being told to ‘shut up’
    Angie said that she was glad you had a plan in place. That is what you have. Your care team appear to have all been very clued up about the upcoming changes and have put in a very comprehensive plan which they are delaying whilst you are going away, but have already said that they will be doing extra monitoring of you and your symptoms. I don't know how else it could be "sorted" unless it was already underway - which they aren't doing as you are going away on holiday.

    Whether you stay on the forum or not is your choice, but I refuse to believe that you have been treated with anything less than kindness and the utmost respect for all of the 7 years and a month that you have been a member. I have never told you to "shut up" at all! That is completely unfair. You have been asked to be a bit more thoughtful in the way you responded that is all. All I have ever asked is that you (and all members) are kind and respectful, that's all. You are right we don't know your whole history, but you don't know mine, or Angie's, or Paula's, or Stella's or any other member you care to mention. You have only ever been treated with love and care - even on the occasions there have been in the past where you have not agreed with the way that I have seen something going on in your thread, but which has upset me. I have never been rude towards you at all. I am deeply saddened that you feel that this is not a "kinder platform" for you to talk about things.

    As I said, it's your choice if you want to stay or to leave. No one can make you stay and make you log in, post, read threads etc
    Wibble, wobble, jelly on a plate...


  4. #34
    Hero Member
    Join Date
    Mar 2020
    Location
    Worcestershire
    Posts
    2,014
    But the drs know this. 5% is extremely low figure to worry about and you already have regular bloods taken to ensure the lithium levels are correct so again I don’t see why you are getting so worried about it. You are in good care and need to start trusting people know what they are doing.

  5. #35
    Guardian of the North and kipper holder Angie's Avatar
    Join Date
    Feb 2012
    Location
    South Yorkshire
    Posts
    30,285
    You were not told to shut up.

    All I did was say I was glad that a plan has been put in place which it has but not being implemented until after your holiday which is a good idea. Yes there are checks that will need to be done etc, but others will be having to go through exactly the same thing that need to change their medication so your not the only one facing this.

    No I don't know what you have been through but please remember you don't know what I have been through either or other members of the forum, its a case of things being typed may not always come across the way they are meant to so its worth checking and reading before posting, what was said was your comment felt a bit harsh and almost rude, that isn't saying you meant it that way but that is how it came across.
    If you canít fly, then run, if you canít run, then walk, if you canít walk, then crawl, but by all means keep moving.
    Quote by Martin Luther King JR

  6. The Following User Says Thank You to Angie For This Useful Post:

    Suzi (16-09-20)

  7. #36
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    49,638
    Ok, just for the record, changing between lithium brands does hold a risk of lithium toxicity - which is, frankly, dangerous. Iím on Priadel too and Iím nervous about making the change, so can understand why EJ is anxious. Itís drummed into us how careful we need to be on this drug, much more so than Iíve ever been told about any of the other meds Iím on. I am not looking forward to it at all, and Iíve done all sorts of med changes.

    However, EJ, your medical team have got a comprehensive plan in place, much quicker than mine have, and theyíll be monitoring you closely. If there are any signs of issues, theyíll be on it. And you know what the symptoms of toxicity are - any hint of a question in your mind and youíve got your doctors with you all the way.

    EJ, we have all been through a lot on this forum and, for instance, you probably donít know half of my history and the difficulties Iíve had to face. But I wouldnít expect you to - it shouldnít change how you see me just as your history wouldnít affect how I see you. I hope Iíve always treated you with respect and kindness, as I know the other forum members have. All we ask is that, when other members try to offer you support and friendship, you are able to reciprocate with respect and kindness.
    The purpose of life is not to be happy. It is to be useful, to be honorable, to be compassionate, to have it make some difference that you have lived and lived well.

  8. The Following User Says Thank You to Paula For This Useful Post:

    ElizabethJane1 (17-09-20)

  9. #37
    I don’t have a care team. I never had one.

  10. #38
    Guardian of the North and kipper holder Angie's Avatar
    Join Date
    Feb 2012
    Location
    South Yorkshire
    Posts
    30,285
    Your care team can be made up of your gp and Dr J for instance, any councellors you have if you have them. I know mine will be with the psychiatrist when my appointment comes through, my assessment is December they will also liase with my gp etc. Try and just concentrate on enjoying your time away as nothing is going to happen until you are back.
    If you canít fly, then run, if you canít run, then walk, if you canít walk, then crawl, but by all means keep moving.
    Quote by Martin Luther King JR

  11. The Following User Says Thank You to Angie For This Useful Post:

    ElizabethJane1 (17-09-20)

  12. #39
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    91,277
    Elizabeth, you do have a care team lovely - you've always had one. You've got GPs, Dr J, nurses who are involved in your blood monitoring etc, pharmacists. You really are in safe hands, and I know you don't think I understand your fears, but although I may not be on lithium I do have my own understandings of other meds and them being swapped and changed around etc... I do understand your fear. I do understand that it feels like everything in your world might collapse and all because of one medication changing. I do understand your whole world changing because of 1 thing.... I do, far more than you'll ever know.

    I'm sorry you felt that I was being harsh and telling you to "shut up." I never have done. I have never told anyone here that. All I was asking was that you were mindful of the way your comments sounded/felt. That's all. The same as I have to and as every other member is asked to.
    However, if you don't feel that this is a space where you feel you can talk anymore then I wish you well for the future.
    Wibble, wobble, jelly on a plate...


  13. The Following User Says Thank You to Suzi For This Useful Post:

    ElizabethJane1 (17-09-20)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •